# SDR ASAA0610245

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 420 S26r
- Component: Stringer Splice
- Component part number: 6559664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STR 26R, STRINGER TERMINAL SPLICE CORRODED.  REPLACED PER SRM 51-30-5 FIG 3 AND 53-10-01 FIG 1.
